Motrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 80 ct.

  • List Price: $14.03

Feature

  • 80-count bottle of Motrin IB liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family
  • Motrin IB liquid gels help temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • Each Motrin IB liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed
  • Take one today and get long-lasting pain relief with Motrin IB liquid gels

Product Description

Take control of your pain with Motrin IB Liquid Gels. This fast- acting pain reliever temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, and also provides temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of ibuprofen.

Product Detail

  • Product Dimensions: 2 x 3.63 x 2 inches; 0.2 pounds
  • Shipping Weight: 0.2 pounds
  • ASIN: B00U8HRYH2
  • Item model number: 300450409805
  • Average Customer Review: Customer Reviews

Customers Who Viewed This Item Also Viewed

Comments

Write a Reply or Comment:

Your email address will not be published.*

This site uses Akismet to reduce spam. Learn how your comment data is processed.